Thread: Aspirating and hitting a vien
01-25-2003, 11:43 PM #1
Aspirating and hitting a vien
I maybe asking a really stupid question, but I hit a vien when aspriating about 5 mins ago..and I am not sure what to do.. I pulled out and didnt shoot, but now I have a red blood bubble, in my syringe (spelling). Can I still shoot it or what should I do, as of rite now I left the needle on and shit.
Ohh yea..and a lot of blood came out of the hole in my ass where the needle went in.
Just wondering what to do..
01-26-2003, 12:25 AM #2
Its all good bro, I've hit many veins !!
Its simple if you aspirate and see blood just pull out move over a little and aspirate again (no blood) and inject !
The little bit of blood that in the syringe with your gear is not going to hurt you!
01-26-2003, 12:29 AM #3
I would suggest saving the gear by switching needles and reinjecting into glutes since it will be harder to tell if an aspiration is showing blood when blood is already in the gear. And glutes is a pretty safe site.
01-26-2003, 01:24 AM #4
That is where i hit the first time was in the glutes, and to tell you the truth I would say like 70% of my shots I get, well what I think, is a lot of blood coming out after the injection. And I aspirate every time. Is there some thing that I am doing wrong wich would cause me to bleed alot?
01-26-2003, 01:30 AM #5
Do you pull the skin to the side then administer the shot with the other hand - and then after withdrawing the pin, release the skin? This locks it in - by sliding a layer of skin over the injection site of the muscle. And I personally have found less bleeding this way.
Also, what gauge needle are you using... too thin and it's easier to hit a vein - too big and you develop more scar tissue. 23-25 is best IMO.
01-26-2003, 01:42 AM #6
No i dont, BUt i will try it..That sounds so hard man.. I have a hell of a time doing glute shots on my left side when i am right handed..And I dont think that I dare to do quad shots with ** sust..and EQ..
01-26-2003, 01:50 AM #7
It ain't really that hard - you should learn to do it one handed anyhoo... using left or right... and I understand the glute thing - but the angle of doing the glutes makes this method pretty easy. On the left side you would reach around and pull the skin with the right hand and then push in and adminsiter with the left... it really takes little effort - and if you have to readjust it's no problem - just don't let go of the skin with the right hand.
If you have been taking the Sust and Equipoise for a few weeks now - a quad injection should have less soreness. The first few sting more than the later. But I do hear ** juice is a bit high in BA... but you bought it - gonna have to deal with it
01-26-2003, 01:52 AM #8
Dude I cant even eplain hw much pain I was in with my first 1cc shot of ** sust was like. I couldnt walk..Why does your body get used to it..That doesny make sense.
01-26-2003, 01:59 AM #9
I am not 100 percent on the biology of it - but it probably has something to do with your body developing some sort of defense to the new substance overtime. I know it gets less sensitive over time from first hand experience rather than the actual reason for it (but I am sure someone here knows).
But, if you have gear high in BA - I would think it would be more difficult for your body to ever really defend itself from BA. But getting used to Boldenone , Norandrolone, testosterone , and other ********* compounds would be much simpler.
01-26-2003, 09:06 AM #10Anabolic Member
- Join Date
- Jan 2003
- under some plywood sheets
pain in the glute after a few day of your hit is normal in my opinion
depends on how much you inject...
for me, usually, more cc mean more scar tissues.
but dont worry, your body gonna be use to it soon after 3 or 4 hits
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)